# SDR IXXA20210225012

- Difficulty date: February 21, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 65,704 hours, 23,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION IDENTIFIED, SEAT BELT SIGN IN AFT GALLEY AREA INOPERATIVE.  RELAMPED SIGN.  OPERATIONAL CHECK SATISFACTORY.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RELEASED TO SERVICE.
